# SDR DALA1133073232

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 57,895 hours, 26,061 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD PNL 151GF HAS BROKEN WASHERS AT SEVERAL PLACES.  REMOVED FLOORBOARD PNL 151GF IAW AMM 53-42-14-000-001.  FABRICATED FLOORBOARD PNL 151GF ON STAM TRAVELER T11/881684 IAW DWG NR 3D25-37705 MATERIAL TYPE: A402AB-60X144 BATCH 1886727.  INSTALLED FLOORBOARD PNL 151GF IAW AMM 53-42-14.
